# SDR QXEA2013021900412

- Difficulty date: February 19, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PANEL 524DT MATING SURFACE.  REMOVED CORROSION AND BLENDED IAW  SRM REV 12 57-20-35-02-02. MIN THICKNESS REMAINING .118 IS WITHIN LIMITS IAW SRM REV 12 57-20-35-02-02.  ALODINED, PAINTED AND RE IDENTIFIED IAW SRM REV 12 57-20-35-02-02.  CONFIRMED CRACK FREE IN AFFECTED AREAS REF NTM 51-00-06-910-801, PT 1, REV 7.
